# SDR DL72S990462

- Difficulty date: January 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N411DA
- Make and model: Boeing 727232
- Aircraft serial: 21223
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 652163261
- Condition: Cracked
- Location: Lt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, THE COVE SKIN WAS FOUND CRACKED IN TWO PLACES AT THE I/B AFT FLAP DRIVE ROD CUTOUT.  THE CRACK WAS REMOVED AND A DOUBLER INSTALLED PER 727 MM 57-52-0 FIG 809.
